# SDR SWIA202054219

- Difficulty date: November 9, 2020
- Submitted: November 24, 2020
- Operation: Air carrier
- Aircraft: N150SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000499
- Aircraft time: 14,604 hours, 8,152 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Firewall
- Condition: Cracked
- Location: Apu Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FIREWALL PANEL 351BZ CRACKED, AS MARKED.  C-CHECK RO 11/20/2020.  REMOVED CRACKS ON APU FIREWALL PANEL 351BZ BY CUTTING OUT DAMAGE AREA ON FWD AND AFT OF PANEL, REF SRM.  THE NEXT EXTERNAL DET INSPECTION.
